# SDR ASAA2016101518492

- Difficulty date: October 15, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 37,912 hours, 11,513 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 144A771112
- Condition: Gouged
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL UPPER PRESURE WEB GOUGED ABOVE LFT MLG ALT EXTEND QUADRANT.  ACFT GROUNDED.  ACCOMPLISHED REPAIRS TO LT MLG WHEEL WELL PRESSURE DECK WEB IAW REO-G20365 REV A AND EA 800-57EA-17911 REV 00.
